# SDR 39LA20150430134

- Difficulty date: April 30, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N602AR
- Make and model: Casa C212CC
- Aircraft serial: 161
- Aircraft time: 31,763 hours, 19,096 cycles
- Engine: Garrtt TPE33110
- System (JASC): 2710 · Aileron Control System
- Part: Control Quadrant
- Part number: 212463101
- Condition: Corroded
- Location: Lt Aileron
- Part time: 31,763 hours, 19,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON CABLE QUADRANT HAS AN AREA OF EXFOLIATION CORROSION APPROX 1.00 INCH BY .750 INCH BY .125 DEEP.  REPLACED LT AILERON CABLE QUADRANT IAW AMM 27-11-02 P BLOCK 401.
